PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 140 | 1 | 49-61
Tytuł artykułu

Un exemple d'ensembles absorbants non équivalents

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR
Abstrakty
EN
We give an example in the Hilbert space $ℓ^2$ of two subsets which are absorbing for the class of topologically complete spaces, but for which there exists no homeomorphism of $ℓ^2$ onto itself mapping one of these subsets onto the other.
Słowa kluczowe
Rocznik
Tom
140
Numer
1
Strony
49-61
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-10-01
Twórcy
autor
  • 22 Rue Jouvenet, 75016 Paris, France
Bibliografia
  • [1] C. Bessaga and A. Pełczyński, Selected Topics in Infinite-Dimensional Topology, PWN, Warszawa 1975.
  • [2] M. Bestvina and J. Mogilski, Characterizing certain incomplete infinite-dimensional absolute retracts, Michigan Math. J. 33 (1986), 291-313.
  • [3] R. Cauty, Caractérisation topologique de l'espace des fonctions dérivables, Fund. Math., à paraître.
  • [4] R. Cauty, Les fonctions continues et les fonctions intégrables au sens de Riemann comme sous-espaces de $ℒ^1$, ibid., à paraître.
  • [5] R. Cauty, Sur deux espaces de fonctions non dérivables, prépublication, 1990.
  • [6] T. Dobrowolski, W. Marciszewski and J. Mogilski, On topological classification of function spaces $C_pX$ of low Borel complexity, preprint, 1989.
  • [7] S. Mazur und L. Sternbach, Über die Borelschen Typen von linearen Mengen, Studia Math. 4 (1933), 48-53.
  • [8] H. Toruńczyk, Concerning locally homotopy negligible sets and characterization of $l_2$-manifolds, Fund. Math. 101 (1978), 93-110.
  • [9] H. Toruńczyk, Absolute retracts as factors of normed linear spaces, ibid. 86 (1974), 53-67.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv140i1p49bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.